# SDR VNAA202306060004

- Difficulty date: May 14, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 44,704 hours, 34,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318913
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING INTERCOSTAL AT FS 319.00 TO FS 333.00 FOUND FRAME AT FS 319.00 TO HAVE HEAVY CORROSION
